@Article{EAJAM-5-387, author = {}, title = {Convergence of Recent Multistep Schemes for a Forward-Backward Stochastic Differential Equation}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {5}, number = {4}, pages = {387--404}, abstract = {

Convergence analysis is presented for recently proposed multistep schemes, when applied to a special type of forward-backward stochastic differential equations (FBSDEs) that arises in finance and stochastic control. The corresponding $k$-step scheme admits a $k$-order convergence rate in time, when the exact solution of the forward stochastic differential equation (SDE) is given. Our analysis assumes that the terminal conditions and the FBSDE coefficients are sufficiently regular.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.280515.211015a}, url = {http://global-sci.org/intro/article_detail/eajam/10826.html} }